# SDR 95ZZZX6198

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N781LL
- Make and model: Bell 206L
- Aircraft serial: 45079
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870992K
- Condition: Cracked
- Location: Engine
- Part time: 1,318 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR LOSS OF POWER AND HIGH T.O.T., FOUND COMBUSTION CASE CRACKED.
